skin-hair-icon
For how long i have to use kojivit gel
I was using elosone ht for 4 months and now i have stopped using it so my skin is becoming dark.docter suggested me kojivit gel. for how much time i should use that
11473 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

In my opinion, using kojivit right now will cause irritation. Please stop using elosone ht cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.